Sobolev regularity of quasiconformal mappings on domains

Martí Prats

    Research output: Contribution to journalArticleResearch

    Abstract

    © 2019, The Hebrew University of Jerusalem. Consider a Lipschitz domain Ω and a measurable function μ supported in Ω ¯ with ‖μ‖L∞ < 1. Then the derivatives of a quasiconformal solution of the Beltrami equation ∂¯f=μ∂f inherit the Sobolev regularity Wn,p(Ω) of the Beltrami coefficient μ as long as Ω is regular enough. The condition obtained is that the outward unit normal vector N of the boundary of the domain is in the trace space, that is, N∈Bp,pn−1/p(∂Ω).
    Original languageEnglish
    Pages (from-to)513-562
    JournalJournal d'Analyse Mathematique
    Volume138
    DOIs
    Publication statusPublished - 1 Oct 2019

    Fingerprint

    Dive into the research topics of 'Sobolev regularity of quasiconformal mappings on domains'. Together they form a unique fingerprint.

    Cite this